Top answers from doctors based on your search:
Disclaimer

what could be causing a soapy taste in my mouth no matter what i eat

A 25-year-old member asked:
Dr. Indu Lal
Dr. Indu Lal answered
49 years experience Pediatrics
Nutrtional deficienc: Some times lack of certain minerals/ vitamin can give peculiar tastes in mouth. Also chronic sinusitis can also change taste buds.
6
6 thanks
Dr. Tatyana Nudel
19 years experience Dentistry
Visit doctor: See your dentist if they don't see anything causing it see your physician
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old female asked:
Dr. Daniel Rubenstein
50 years experience Dentistry
Metallic taste: The sudden appearance of a metallic taste is often a mystery. Possible causes include decayed, fractured or infected teeth, infected gums, allergies, ... Read More
3
3 thanks
Dr. Arnold Malerman
52 years experience Orthodontics
Bleeding: Coppery taste usually indicates bleeding. Please call your dentist for an examination. Don't wait.
A member asked:
Dr. Jatin Shah
38 years experience Dentistry
Metallic taste: Need to see your physician.
Dr. Daniel Rubenstein
50 years experience Dentistry
Metallic taste: There are a multitude of possibilities: diet, smoking, untreated decay, fractured fillings, gum infections, acid reflux, medications, systemic disease ... Read More
A 22-year-old female asked:
Dr. Stanley Katz
46 years experience Dermatology
Mouth stomachdisease: sometimes a gum or tooth infection can cause this as well as upper GI problems. see your doc and dentist to evaluate.
A female asked:
Dr. Arnold Malerman
52 years experience Orthodontics
2 possibilities.: Either dental or medical cause. First see your physician. May be GERD or other GI disturbance. If not, have a dental check-up.
1
1 thank
A 45-year-old member asked:
Dr. Stephen Calendine
33 years experience Dentistry
Medications,illness: Side effects for many medicines include taste in mouth. Always good to be evaluated if it persists very long!
3
3 thanks
A 43-year-old female asked:
Dr. Vikas Duvvuri
15 years experience Psychiatry
Uncommon: Not a common side effect.
A 23-year-old female asked:
Dr. Mary Clifton
25 years experience Internal Medicine
Yes: Inhaling particulates can impact taste and smell for several days after inhalation. Just provide yourself impeccable oral care for the next few days ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Burning mouth?: Hard to know without examining you and learning more. There is a condition known as burning mouth syndrome. Irritants such as certain (especially sp ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Juan Cucalon
Specializes in Anesthesiology
Side effects: Common side effects of acetazolamide include: dizziness, lightheadedness, and. an increased amount of urine, especially during the first few days as y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month